# SDR 05FDEA04188

- Difficulty date: December 8, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-100
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK REQUIRED, FROM NR01182. ACCOMPLISH REPAIR PER FEDEX ENGINEERING, BS 480, STR 26L-27L.  *S/D*  COMPLIED WITH FED EX EA 7-5330-95353, FOUND TO BE A MAJOR REPAIR.
